Alert archive / New York / Flash Flood Warnings in 2005
Flash Flood Warning 30, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 29, 2005, 6:32 PM EDT for Saratoga County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2005, 6:32 PM EDT (22:32 UTC)
- Expired
- Jun 29, 2005, 10:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Saratoga County, NY
The radar
The Albany radar (KENX), 64 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 8:29 PM EDT | FLASH FLOOD | Saratoga Springs, NY | SPRING AND PUTNAM STREETS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 292234
FFWALY
NYC091-300230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
632 PM EDT WED JUN 29 2005
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK
* UNTIL 1030 PM EDT
* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORINTH...SARATOGA SPRINGS...GREENFIELD CENTER...SCHUYLERVILLE
AND BALSTON SPA.
ONE TO TWO INCHES OF RAIN HAS FALLEN IN THE WARNED AREA BETWEEN 530
PM AND 630 PM. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES
ARE POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4326 7362 4332 7390 4311 7403 4280 7387
4295 7361 4313 7360
$$
GJM/OKEEFE2 follow-up statements
000
WGUS71 KALY 292327
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
725 PM EDT WED JUN 29 2005
NYC091-300230-
SARATOGA NY-
725 PM EDT WED JUN 29 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 1030 PM EDT FOR SARATOGA
COUNTY...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK CITY
FALLS...MILTON AND EAST GALWAY.
DOPPLER RADAR INDICATES RAINFALL TOTALS OF THREE TO THREE AND A HALF
INCHES NEAR ROCK CITY FALLS BETWEEN 630 PM AND 730 PM. ADDITIONAL
RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE WARNED
AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4326 7362 4332 7390 4311 7403 4280 7387
4295 7361 4313 7360
$$
GJM/OKEEFE000
WGUS71 KALY 300232
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1030 PM EDT WED JUN 29 2005
NYC091-300300-
SARATOGA NY-
1030 PM EDT WED JUN 29 2005
...THE FLASH FLOOD WARNING FOR SARATOGA COUNTY EXPIRES AT 1030 PM
EDT...
RADAR ESTIMATES AS MUCH AS 3 TO 4 INCHES OF RAIN FELL IN AN AREA
NORTHWEST OF WEST MILTON...AND 2.5 TO 3 INCHES NORTHEAST OF SARATOGA
SPRINGS. THIS WAS ALL IN LEES THAN TWO HOURS.
LAT...LON 4326 7362 4332 7390 4311 7403 4280 7387
4295 7361 4313 7360
$$
GGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 4:40 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 29, 4:40 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 440 PM EDT WED JUN 29 2005 ZONES ARE A TOUCH LATE DUE TO GFE PROBLEMS. OTHER PRODUCTS SHORTLY. .SYNOPSIS...A WEAK COLD FRONT NORTHWEST OF ALBANY AND AN UPPER LEVEL DISTURBANCE TO THE SOUTHEAST WILL BE THE FOCUSING MECHANISMS FOR THUNDERSTORM DEVELOPMENT TONIGHT. THE AIR WILL REMAIN VERY HUMID THROUGH FRIDAY SO ANY STORM COULD PRODUCE LOCALLY TORRENTIAL RAIN. ON THURSDAY...WE WILL BE DEALING WITH WIDELY SCATTERED AIR MASS THUNDERSTORMS. A STRONGER COLD FRONT IS FORECAST TO CROSS THE REGION LATE FRIDAY AND COULD BRING MORE NUMEROUS THUNDERSTORMS. AFTER THE COLD FRONT GOES THROUGH...DRIER AIR WILL TAKE HOLD. .SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...A SEVERE OUTBREAK HAS TAKEN PLACE ACROSS OUR REGION EARLIER TODAY. THE REMNANTS OF AN MCS ...THE AFOREMENTIONED SHORT WAVE AND DAYTIME HEATING APPEAR TO BE THE CULPRITS. ALL WILL SLOWLY DISSIPATE DURING THE EVENING AS WHAT IS LEFT OF THE FRONT WASHES OUT ACROSS OUR REGION. HOWEVER...MORE TRAINING OF CELLS AND THE VERY MOIST AIR MASS HAS PROMPTED US TO ISSUED A FLASH FLOOD WATCH THROUGH THIS EVENING. EVEN AFTER THAT...WE MIGHT BE LEFT WITH A ROGUE CELL OR TWO...SO WILL KEEP AT LEAST A SLIGHT CHANCE IN OVERNIGHT. WENT A LITTLE HIGHER THAN ALL MACHINE GUIDANCE FOR OVERNIGHT LOWS AS IT APPEARS TDS WILL REMAIN AROUND 70. THURSDAY...THE RIDGE BUILDS BACK INTO AREA. NAM MODEL SOUNDINGS SHOW A DECENT CAP. HOWEVER...THE GFS SHOWS LESS. THE MET POPS ARE NIL WHILE THE GFS ONES ARE HIGH CHC/LIKELY WILL LEAN WITH THE LOWER NAM...BUT GIVEN THE FACT THE MODEL HAS STARTED OFF WITH PWS 0.10-.20 TOO LOW...WILL KEEP A SLIGHT CHANCE FROM ALBANY N AND W. FURTHER SOUTH...BOTH MODELS INDICT ANOTHER WEAKER SHORT WAVE SO WILL GO HIGHER (CHANCES) SOUTH AND EAST. WILL GO WITH THE HIGHER MET NOS AS I EXPECT A FAIR AMOUNT OF SUNSHINE. WILL GO A LITTLE LESS THAN 90...BUT IT WOULD NOT TAKE MAKE MUCH TO REACH IT AND MAKE HISTORY (9 DAYS 90 OR HIGHER IN JUNE WHICH WOULD BREAK THE OLD RECORD OF 8). ISOLATED TO WIDELY SCATTERED CELLS AT MOST THURSDAY NIGHT. FRIDAY AND FRIDAY NIGHT...FINALLY...A RELATIVELY STRONG COLD FRONT SHOULD BRING END TO HEAT AND HUMIDITY. IT WILL BRING OUR BEST THREAT OF SEVERE WEATHER. 850 MB FLOW STRENGTHENS TO NEAR 30 KTS AND 70-90 KT 250 MB APPROACHES LATE FRIDAY WITH MODEST DIVERGENCE PROGGED OVER MUCH OF THE AREA AT 00Z SATURDAY. THE LATE ARRIVAL OF FRONT SHOULD ALLOW FOR PLENTY OF HEATING. SPC CONTINUES A DAY3 SLIGHT RISK. WENT WITH THE WARMER MET READINGS. && .LONG TERM (SATURDAY THROUGH MONDAY)...THE NAM IS SLOWER BRINGING THE FRONT THROUGH AND IN FACT WOULD IMPLY AT LEAST INDICATE SOME CHANCES OF RESIDUAL CONVECTION INTO SATURDAY. HPC LEANS WITH THE FASTER MORE PROGRESSIVE GFS WHICH IS SUPPORTED BY OTHER MODELS. WE WILL FOLLOW LEAD AND KEEP A NICE DAY SATURDAY WITH PERHAPS A FEW MORE CLOUDS. STELLAR WEATHER ON TAP FOR SUNDAY. BY MONDAY...AS THE HIGH PRESSURE CENTER MOVES TO OUR SOUTH AND EAST...A SOUTHERLY WIND WILL BEGIN TO BRING INCREASING HEAT AND HUMIDITY BACK INTO OUR REGION. && .AVIATION...BULK OF SHRA/TSRA ARE ASSOCIATED WITH 500/700HPA TROF THAT WAS WITH OVERNIGHT MVC. THIS LINE HAS MOVED E OF MOST OF FCA AND RGN IS UNDER LARGE SCALE SUBSIDENCE BEHIND TROF. SCT-BKN035-050 WITH AOA SCT-BKN080 FROM CONVECTIVE DEBRIS IS MAIN CLOUD ISSUES OVER FCA FOR AFTN AS GENERALLY VFR AND MVFR CONDITIONS PERSIST. ODDS OF TSRA AT ANY OF THE TERMINAL SITES IS MINIMAL...ALTHOUGH FOR A VARIETY OFF REASONS THEY WILL BE SCT ABOUT THE RGN INTO THE EVENING. DURING EVENING CDFNT DROPPING SE FM ST LAWRENCE VLY TRIGGERING SCT -SHRA/TSRA. THESE ARE BEING RESTRAINED IN THE DVM BEHIND 500/700 HPA TROF ATTM. ANOTHER WK SHORT WV MOVING INTO WNY/WPA. OVERNIGHT WK CDFNT WILL DROP SE ACROSS RGN...AND DRIER AIR MASS WILL FOLLOW. LATE NIGHT WILL STILL SEE HZ AND MVFR AND CON LOW CLDS IN MID HUDSON VALLEY. LOW LEVEL MOISTURE WILL LINGER IN SE NY INTO THU MORNING...AS WILL ASSOCIATED MVFR CONDITIONS THERE...OTHERWISE AFTER AM CLDS AND FOG GENERAL VFR CONDITIONS AFT 13Z THU. && .FIRE WEATHER...NO PROBLEMS EXPECTED AS RELATIVE HUMIDITIES RUN NEARLY 100 PERCENT BY NIGHT...AND DROPPING TO NO LOWER THAN 40-50 PERCENT EACH AFTERNOON THROUGH FRIDAY. THERE WILL BE WIDELY SCATTERED THUNDERSTORMS AROUND TOMORROW AND MORE NUMEROUS ONES ON FRIDAY...BUT THEY WILL PRODUCE LOCALLY HEAVY RAINFALL AND CERTAINLY LITTLE IF ANY DRY LIGHTNING. && .HYDROLOGY...SLOW MOVING AND MOISTURE LOADED THUNDERSTORMS RESULTED IN SEVERAL COUNTIES HAVE FLASH FLOODING WARNING EVENTS TODAY...NAMELY WINDHAM...DUTCHESS AND BERKSHIRE COUNTIES. MEANWHILE...MOST OF THE CWA HAD A LOT LESS RAINFALL. NEVERTHELESS...MORE CONVECTION IS FIRING ACROSS THE REGION TO THE N AND W OF KALB AS WELL AS OUR SOUTHERN ZONES. GIVEN THE INCREDIBLY MOIST AIR (PWS AROUND 2.00) AND THE SLOW MOVING AND TRAINING NATURE OF THE STORMS...WE WENT AHEAD AND PUT OUT A FLASH FLOOD WATCH FOR THE ENTIRE CWA UNTIL MIDNIGHT. AFTER THAT...ANY CELLS THAT DO FORM SHOULD BE VERY ISOLATED AND NOT QUITE AS MOISTURE LOADED. THE SAME HOLD TRUE FOR TOMORROW AS PWS SHOULD DROP A LITTLE. MORE ORGANIZED STORMS WILL LIKELY FIRE UP ON FRIDAY BUT THESE SHOULD MOVE MORE QUICKLY. AFTER THAT...DRY WEATHER IS IN THE CARDS UNTIL NEXT TUESDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...FLASH FLOOD WATCH CTZ001-013-300400 MA...FLASH FLOOD WATCH FOR MAZ001-025-300400 NY...FLASH FLOOD WATCH FOR NYZ032-033-038>047-048>054-058>061-063>066-300400 VT...FLASH FLOOD WATCH FOR VTZ013>015-300400 && HWJIV
Hazardous weather outlook, Jun 29, 4:58 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 458 PM EDT WED JUN 29 2005 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-301100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT- 458 PM EDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THE ENTIRE AREA. SCATTERED SLOW MOVING AND TRAINING THUNDERSTORMS COMBINING WITH AN EXCESSIVELY HUMID AIR MASS COULD RESULT IN LOCALIZED FLOODING...INCLUDING SMALL CREEKS AND STREAMS. A STORM OR TWO COULD BRIEFLY BECOME SEVERE...BUT FLASH FLOODING IS THE MAIN CONCERN. .DAYS TWO THROUGH SEVEN... WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY...MAINLY SOUTH AND EAST OF ALBANY...MAINLY DURING THE AFTERNOON. AT THIS TIME THESE STORMS ARE NOT EXPECTED TO SEVERE. ON FRIDAY...AS A MORE SIGNIFICANT COLD FRONT APPROACHES THE REGION...THUNDERSTORMS ARE EXPECTED TO BECOME NUMEROUS BY LATE IN THE DAY AND DURING THE EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...PLEASE REPORT ANY RAINFALL AMOUNTS OF AN INCH AND HALF OR MORE...AS WELL AS ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 29, 1:08 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
108 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG EAST FISHKILL 41.55N 73.80W
06/29/2005 DUTCHESS NY LAW ENFORCEMENT
TREES DOWN.
1245 PM FLASH FLOOD PITTSFIELD 42.45N 73.26W
06/29/2005 BERKSHIRE MA TRAINED SPOTTER
MEADOW RD CLOSED DUE TO FLOODING.
&&
OKEEFELocal storm report, Jun 29, 1:19 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
119 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD FISHKILL 41.53N 73.89W
06/29/2005 DUTCHESS NY TRAINED SPOTTER
L STREET CLOSED DUE TO FLOODING.
0105 PM FLASH FLOOD ATHENS 43.13N 72.57W
06/29/2005 WINDHAM VT TRAINED SPOTTER
ATHENS BROOK AND BULL CREEK OUT OF BANKS.
&&
OKEEFELocal storm report, Jun 29, 4:41 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TORNADO GREAT BARRINGTON 42.19N 73.36W
06/29/2005 BERKSHIRE MA NWS STORM SURVEY
F0 NEAR THE AIRPORT. PATH LENGTH 200 YARDS. WIDTH 50
YARDS. MINOR DAMAGE.
&&Special weather statement, Jun 29, 5:55 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 555 PM EDT WED JUN 29 2005 NYZ047-051-292230- ...A STRONG THUNDERSTORM IN SCHOHARIE AND ALBANY COUNTIES... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS TO 40 MPH...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS. THIS STORM WAS LOCATED NEAR MIDDLEBURGH...OR ABOUT 12 MILES SOUTHEAST OF COBLESKILL...AND MOVING EAST AT 10 MPH. RAINFALL AMOUNTS WITH THIS STORM COULD REACH AN INCH BY 630 PM AND PRODUCE LOCALIZED PONDING ON ROADWAYS. THE THUNDERSTORM WILL BE NEAR... LIVINGSTONVILLE BY 615 PM EDT PRESTON HOLLOW BY 630 PM EDT
Local storm report, Jun 29, 6:22 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST 2 S LAKE GEORGE 43.40N 73.71W
06/29/2005 60 MPH WARREN NY TRAINED SPOTTER
LARGE TREE BRANCHES DOWN NEAR GREAT ESCAPE.
&&
HJOHNSONThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:41 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 36 min |
| Jun 29, 11:52 AM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 53 min |
| Jun 29, 11:56 AM EDT | Flash Flood Warning | ALY | Dutchess | 3 hr |
| Jun 29, 12:03 PM EDT | Flash Flood Warning | ALY | Columbia | 4 hr |
| Jun 29, 4:24 PM EDT | Flash Flood Warning | ALY | Hamilton, Warren | 6 hr |
| Jun 29, 6:02 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 58 min |
| Jun 29, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 63 min |
| Jun 29, 7:02 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 58 min |
| Jun 29, 7:16 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 59 min |
| Jun 29, 7:52 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 57 min |
Nearby
Flash Flood Warnings in New York, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.